Very helpful

MS Caregiver Sharing

Have you seen that commercial that asks, “Where do you hurt when you have depression?” and the answer is, “Everywhere.”?  That came on while I was helping do something this week for Lynn and suddenly I realized that maybe I have “misdiagnosed” his symptoms. 

Lynn started on Rebif about two months ago.  Over the past month, he has become more and more tired the day after his shot but even between those times, he feels bad.  It’s not aches and pains but more of a heaviness–the weight of not feeling good.  He has also gotten very irritable, more impatient than usual and, though he controls it well, he gets angry very easily. 

I was talking to his primary care doctor about something else and she asked how he was doing with his new medications.  She was concerned because one of the major side effects of Rebif is suicidal thoughts

View original post 820 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s